L∞-error estimate for a system of elliptic quasi-variational inequalities with noncoercive operators

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper deals with the finite element approximation of a system of elliptic quasi-variational inequalities with noncoercive operators. A quasi-optimal L-error estimate is established using the concepts of L-stability and subsolution.

Original languageEnglish
Pages (from-to)983-989
Number of pages7
JournalComputers and Mathematics with Applications
Volume45
Issue number6-9
DOIs
Publication statusPublished - Mar 2003

Keywords

  • Finite element
  • L-error estimate
  • L-stability
  • Quasi-variational in-equalities
  • Subsolutions

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Fingerprint Dive into the research topics of 'L∞-error estimate for a system of elliptic quasi-variational inequalities with noncoercive operators'. Together they form a unique fingerprint.

  • Cite this